# SDR DALA2021111006920

- Difficulty date: November 5, 2021
- Submitted: November 10, 2021
- Operation: Air carrier
- Aircraft: N347NB
- Make and model: Airbus A319-114
- Aircraft serial: 1800
- Aircraft time: 52,366 hours, 26,495 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3147 - LH WING TOP SKIN TRAILING EDGE OVERHANG RIB 24 WITH CORROSION. CORRECTIVE ACTION: CORROSION WAS REMOVED, EVALUATED AND WAS FOUND WITH ALLOWABLE LIMITS IAW SRM 57-21-11. (2008238)
